# SDR DALA2025030301631

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 A.A. AD 5311-01218-01A STEP 4. EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640 BTW STGR 9L AND 10L ER/A NUMBER 590721-14AD.    THE EXISTING REPAIR WAS INSTALLED PER SECTION I OF THIS ER/A. 590721-14AD REV A.
